# SDR FDEA202104200959

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET INSIDE PICKLE BARREL ORANGE HONEYCOMB SOUND SUPPRESSION LINER   PANEL SURROUNDING FAN BLADES HAS MISSING SEGMENTS AROUND ENTIRE 360   CIRCUMFERENCE  REPAIRED #2 ENG INLET ORANGE HONEYCOMB SOUND SUPPRESSION  LINER PANEL   SURROUNDING FAN BLADES PER AMM 72-22-008 PAGE 8 PARAGRAPH #4
